m+Medelevator.RU
← Поиск публикаций
International journal of surgery case reports · 2023

Medication-related osteonecrosis of the upper jaw involving the zygomatic bone: A case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Otsuru Mitsunobu, Soutome Sakiko, Hayashida Saki, Morishita Kota, Yanamoto Souichi, Umeda Masahiro

Аннотация

INTRODUCTION AND IMPORTANCE: Osteonecrosis of the jaw resulting from treatment with antiresorptive agents, such as bisphosphonates and denosumab, is widely recognized as medication-related osteonecrosis of the jaw (MRONJ). However, to the best of our knowledge, there are no reports of medication-related osteonecrosis of the upper jaw extending to the zygomatic bone.

CASE PRESENTATION: An 81-year-old woman treated with denosumab for multiple lung cancer bone metastases presented to the authors' hospital with a swelling in the upper jaw. Computed tomography showed osteolysis, periosteal reaction of the maxillary bone, maxillary sinusitis, and osteosclerosis of the zygomatic bone. The patient underwent conservative treatment; however, osteosclerosis of the zygomatic bone progressed to osteolysis.

CLINICAL DISCUSSION: If the maxillary MRONJ extends to the surrounding bony structures, such as the orbit and skull base, serious complications may occur.

CONCLUSION: It is important to detect early signs of maxillary MRONJ, before it involves the surrounding bones.